MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION
Model Number ATL2001
Medical Device Problem Codes Fluid/Blood Leak (1250); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use of a custom tubing pack, suction and anticoagulant assembly, an autolog washkit and an autolog instrument an error message appeared stating, 'the centrifuge is operating too slowly.Please check the installation of the bowl,' and washing could not be performed. a strange noise (metallic sound) was heard from the bowl area.A saline leak from the bowl was also observed. the customer turned the power off and attempted to setup several times however, this did not resolve the issue.The device was replaced. it is unclear whether the problem was due to a defect in the disposable or in the main device. no patient complications have been reported as a result of this event.Medtronic received additional information that no damage was observed visually in the instrument or the disposable.The main unit was powered off and re-attached, however, the issue was not resolved.It was repeated several times.There was approximately 100¿150ml of fluid in the reservoir, approximately 300ml remaining in the 1000ml saline bag, and the waste bag was empty.Those were approximate values.The error/warning message was addressed by turning the power on and off, and the disposable was reset.There was no patient blood loss as a result of this leak.No unplanned blood transfusion was required.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows the lid has bonded/melted to the bowl and no longer spins.This issue along with fin damage is a representative failure mechanism of bowl lift/leaking.The bowl could not be tested with the lid bonded/melted to the bowl.Reason for the return was confirmed with evidence of fin damage and the lid bonded to the bowl.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG WASH KIT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23358416
Report Number9617601-2025-02150
Device Sequence Number15671295
Product Code CAC
UDI-Device Identifier00673978521862
UDI-Public(01)00673978521862(17)261221(10)230749709
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATL2001
Device Catalogue NumberATL2001
Device Lot Number230749709
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale